# SDR HALA2023121107264

- Difficulty date: December 6, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 38,631 hours, 6,027 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 48,676 hours, 7,586 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UPDATED WITH RESOLUTION. ATB - ATB: ELEC GEN 1 FAULT ECAM COULD NOT RESET. REMOVED & REPLACED ENG1 IDG PER AMM 24-21-51, LEAK CHECK GOOD, OPS CHECK GOOD, OK FOR SVC, MIC SHEET CLEARED PLACARD REMOVED
